# SDR IPXA12573562

- Difficulty date: May 14, 2012
- Submitted: May 16, 2012
- Operation: Air carrier
- Aircraft: N419UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23906
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Dented
- Location: Lt Wing Slat
- Component: Slat, Boeing
- Component part number: 114N4003171
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 SLAT HAS A DENT IN T/E WEDGE UPPER SKIN 10 INCHES FROM OTBD END AND TWO DENTS 23.6"/28.5" FROM INBD END.  REPAIRED IAW EO B757-5750-47163-A.
